MathSciNet Relay Station
MathSciNet bibliographic data
MR1932473 35Q53 (35B10 35Q51 37K40 76B25)
Fan, Enguiu; Hon, Y. C. A series of travelling wave solutions for two variant Boussinesq equations in shallow water waves. Chaos Solitons Fractals 15 (2003), no. 3, 559–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement